MAUDE Adverse Event Report: PERFUSION SYSTEMS BIOMEDICUS ONE PIECE FEMORAL CANNULA KIT; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS BIOMEDICUS ONE PIECE FEMORAL CANNULA KIT; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 96600-021
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during use of a bio-medicus cannula, the customer reported that the cannula was damaged and that the cannula was leaking blood from the connection between the cannula and a connector.The cannula was inserted in the femoral vein.It was asked but unknown how much blood was lost due to the leak.No blood transfusion was required due to the leak.The device was replaced to complete the procedure.There was no patient impact associated with this event.Additional information received reported that the cannula was not heated or cooled prior to use, and there was no damage in the location of the sutures.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
BIOMEDICUS ONE PIECE FEMORAL CANNULA KIT
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key13756174
Report Number2184009-2022-00029
Device Sequence Number4761538
Product Code DWF
UDI-Device Identifier00613994490094
UDI-Public00613994490094
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K884129
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number96600-021
Device Catalogue Number96600-021
Device Lot Number2019100629
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2022
Initial Report FDA Received Date03/14/2022
Date Device Manufactured10/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown